# SDR NWAA092535523

- Difficulty date: July 14, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N523US
- Make and model: Boeing 757251
- Aircraft serial: 23617
- Aircraft time: 73,125 hours, 30,257 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

UPON DEPARTURE FROM TPA THE CREW LOST THE RIGHT ENGINE PNEUMATIC BLEED AND WAS UNABLE TO RESET IT PER THE COM PROCEDURE AND LATER LOST THE LEFT PNEUMATIC BLEED DURING CLIMB. WITH BOTH PNEUMATIC BLEEDS INOPERATIVE THE FLIGHT CREW DECLARED AN EMERGENCY WITH ATC AND INITIATED AN EMERGENCY DESCENT AS THEY BEGAN TO LOSE CABIN PRESSURE. THE FLIGHT RETURNED TO TPA AND LANDED UNEVENTFULLY. AS OF THIS WRITING, MAINTENANCE IS STILL IN THE PROCESS OF REPAIRING THE AIRCRAFT.
